# SDR UIEA2021052401171

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,666 hours, 18,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOP WONT PICKUP POWER WHEN APU SELECTED.( PERFORMED APU SYSTEM CK, APU GEN CHK GOOD. ACCOMPLISHED APU GEN OPS TEST IAW B767 AMM 24-21-00. NO DEFECTS NOTED, OPS TEST GOOD. )
